# SDR RAIA00402016

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 12,632 hours, 11,622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIC - DURING LANDING AT BOS RIGHT MAIN GEAR INDICATED NOT LOCKED, RECYCLED AND GOT THREE GREEN INDICATIONS.  MAINTENANCE REMOVED AND REPLACED DOWNLOCK PROX SWITCH AND PERFORMED GEAR SWING, CHECK OK.
